# SDR SWAA2023051943850

- Difficulty date: April 14, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RT WING TO BODY FAIRING PANEL 192BR DELAMINATED<[01] REMOVED AND REAPPLIED GLASS FABRIC PLIES; PRIMED AND TOPCOATED PANEL 192BR. REF B737 SRM 53-40-70-2R-1 AND SRM 51-70-04-2R-1 REPAIR 1 PARAGRAPH 4; AMM 51-21-72-370-804; AMM 51-21-73-370-803 MATERIAL USED DRY GRAPHI PO#: 1755421; GLASS FRABRIC PLIES PO#:1738579 AND RESIN EY3804AB PO#:1800550.;[02] VERIFIED AND INSPECTED REMOVED AND REAPPLIED GLASS FABRIC PLIES; PRIMED AND TOPCOATED PANEL 192BR. REF B737 SRM 53-40-70-2R-1 AND SRM 51-70-04-2R-1 REPAIR 1 PARAGRAPH 4; AMM 51-21-72-370-804; AMM 51-21-73-370-803 MATERIAL USED DRY GRAPHI PO#: 1755421; GLASS FRABRIC PLIES PO#:1738579 AND RESIN EY3804AB PO#:1800550.
